# SDR ASOA200900967

- Difficulty date: August 31, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,602 hours, 16,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 BL 0.0 VERTICAL POST HAS INDICATIONS NOTED ON BOTH LT AND RT C-CHANNEL AFT RADIUS STRAPS JUST BELOW THE UPPER JOGGLES. RT IS 75% FSH APPROX 0.2" LONG, LT IS 100% FSH APPROX 0.3" LONG. LBL 18.0 HAS A 70% FSH INDICATION NOTED APPROX 0.1" LONG JUST BELOW THE UPPER JOGGLE OF O/B C-CHANNEL AFT RADIUS. INDICATIONS MARKED ON ACFT. FAILS NDT AT THIS TIME.  REMOVED POSTS AND RADIUS STRAPS IAW SRM 51-42-06.  FABRICATED REPLACEMENT POSTS AND REINFORCEMENT ANGLES IAW SRM 51-24-21.  INSTALLED POSTS IAW SRM 51-40-11, 51-42-06, 51-42-21, AND REO 601R-53-41-889 AND REO 601R-53-41-1071.
